[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.197.114. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
Sep 2011

Interstitial Granulomatous Drug Reaction to Sorafenib

Author Affiliations

Author Affiliations: Servicios de Dermatolog ía (Drs Mart ínez-Mor án, Romero-Mat é, Espinosa, Meseguer-Yebra, C órdoba, and Borbujo), Anatom ía Patol ógica (Dr N ájera), and Oncolog ía (Dr Ruiz-Casado), Hospital Universitario de Fuenlabrada, Madrid, Spain.

Arch Dermatol. 2011;147(9):1119-1121. doi:10.1001/archdermatol.2011.241

A 76-year-old man with a history of thrombopenia and hepatitis C virus cirrhosis was diagnosed with multicentric hepatocellular carcinoma (HCC) with portal thrombosis. Treatment with sorafenib (Nexavar; Bayer HealthCare –Pharmaceuticals, Berlin, Germany) was initiated at standard doses (400 mg/12 h). After a week, the sorafenib dose was reduced to 400 mg/24 h because of a suspected diagnosis of glossitis and hand-foot skin reaction (HFSR). After applying corticosteroid foam for 3 weeks without improvement, he saw a dermatologist. He denied other remarkable medical history.

First Page Preview View Large
First page PDF preview
First page PDF preview
×